Journal of Applied Mathematics and Physics

Vol.4 No.9(2016), Paper ID 70427, 6 pages

DOI:10.4236/jamp.2016.49178

 

B-Spline Collocation Method for Solving Singularly Perturbed Boundary Value Problems

 

Bin Lin

 

School of Mathematics and Computation Science, Lingnan Normal University, Zhanjiang, China

 

Copyright © 2016 Bin Lin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Lin, B. (2016) B-Spline Collocation Method for Solving Singularly Perturbed Boundary Value Problems. Journal of Applied Mathematics and Physics, 4, 1699-1704. doi: 10.4236/jamp.2016.49178.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.